# SDR SWAA2025030392784

- Difficulty date: February 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 29,835 hours, 14,714 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER ATTACH ANGLE STA 663 HAS CRACK ON VERTICAL LEG AT LBL 10 <[01]. REMOVED FASTENERS THROUGH VERTICAL LEG OF STA 663 ANGLE FROM LBL 6 TO LBL 16 PER SRM 57-10-10-2R-5;[02] CUT VAPOR BARRIER ATTACH ANGLE AT STA. 663 FROM APPROXIMATELY LBL 6' TO LBL 17' PER SRM 57-10-10-2R-5.;[15] INSTALLED ALL REPAIR FASTENERS IN VERTICAL LEG IN THE REPAIR AREA AT STA. 663 FROM APPROXIMATELY LBL 6' TO LBL 17' PER SRM 57-10-10-2R-5. ELECTRICAL RESISTANCE CHECK OF BONDING FASTENERS - GOOD PER SWPM 20-20-00. FILLET SEALED THE EDGES OF THE REPAIR PER SRM 51-20-05. RESTORED CIC AS NEEDED PER SRM 51-20-01.;[16] INSPECTED WORK ABOVE.
